# SDR JBXA9900103

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Engine: Rroyce TAYMK65015
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 220 RDU/MCO ON CLIMBOUT HAD A RUDDER NR 2 FAULT.  AIR RETURN TO RDU.  PERFORMED OPS CHECK OF RLMU IAW 27-23-01, NO FAULTS NOTED ON GROUND.  GROUND OPERATED ENGS AND PUT RUDDER IN SEVERAL CONFIGURATION AND NO FAULTS FOUND.  REMOVED AND REPLACED ACTIVE RUDDER MANIFOLD PRESS SWITCHES IAW 27-22-05.
